# SDR SIMA20210214004

- Difficulty date: February 14, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 13,241 hours, 8,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT GALLEY AREA FROM LH SIDE TO RH SIDE CROSS BEAM BETWEEN FRAMES 87-88.CORROSION LEVEL 2-C/A-BLENDED OUT CORROSION IN AFT GALLEY AREA ON LH AND CENTER (SHEAR PANELS) CROSS BEAM BETWEEN FRAMES 87-88 IAW EMB 175 SRM 51-10-03. POST NDT THICKNESS RESULTS ON LH AND CENTER SHEAR PANELS BLEND DEPTH WITHIN LIMITS IAW SRM 53-23-10. FOUND EXCESSIVE CORROSION ON RH (SHEAR PANEL) CROSS BEAM BETWEEN FRAMES 87-88 TO BE BEYOND LIMITS IAW EMB 175 SRM 53-23-10. RAR RH SHEAR PANEL IAW EMB 175 SRM 51-40-08.
